# SDR NACA2024091700001

- Difficulty date: September 17, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 9,999 hours, 9,999 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HF DOES NOT TRANSMIT AFTER TUNE TONE IN FLIGHT ONLY.   DEFERRED PER MEL 23-11-01. RERACKED RH HF TRANSCEIVER PER AMM 23-11-03 OPS CHECKED GOOD ON THE GROUND.
